# SDR SWAA2023032003904

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPR FUELING CONTROL PANEL IS CORRODED<[01] CORROSION ON BRACKET WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN THE SRM. PART REPLACEMENT REQUIRED.;[02] REMOVED AND REPLACED FUELING CONTROL PANEL ASSEMBLY IAW AMM 28-41-61-000-801.;[03] VERIFIED ACTION ITEM 2.;[04] UPDATED PARTS INFO;[05] VERIFIED CORRECTIVE ACTION ITEM 1-4.;[06] PERFORMED THE OPERATIONAL TEST OF THE REFUEL QUANTITY INDICATORS IAW MM 28-41-61-400-801 STEP 3H. OPS CHECK GOOD.;[07] COMPLETED STEP 1. VERIFIED CORRECTIVE ACTION 6
